# SDR KPVA200233

- Difficulty date: November 1, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 317080014
- Part serial: 306
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 GEN CAUTION LIGHT CAME ON IN FLIGHT FOLLOWED BY EMERGENCY LIGHTS WHICH CAME ON, THEN WENT OUT RECYCLED NR 2 AC GENERATOR SWITCH, BUT CAUTION LIGHT CAME ON AGAIN.  AIRCRAFT FERRIED BACK TO HNL.  REMOVED AND REPLACED NR 2 AC GENERATOR IAW DHC8MM 24-21-00 PAGE 201-202.  OPS CHECK GOOD IAW DHC8MM 24-21-00 PAGE 205 SECTION B LEAK CHECK GOOD IAW PWC MM 72-01-00 PAGE 501.  (M)
